# SDR HNAA2020003444

- Difficulty date: November 3, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,698 hours, 42,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR INTERNAL ACTUATING HANDLE BRACKET CRACKED, MARKED.  REMOVED AND REPLACED MAIN DOOR INTERNAL ACTUATING HANDLE BRACKET, IAW EMB 145 SRM 51-40-02.
